| Model Number |
G-760220DIUA-EN |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that after the patient was intubated and transferred to the intensive care unit post surgery, the 760 ventilator had a power failure and stopped delivering breaths to the patient.The patient was removed from the ventilator and placed on an alternate ventilator without harm.